Volume 10, Issue 40 (3-2017)                   اعتيادپژوهي 2017, 10(40): 255-266 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hosseini H, Tari Marzabad A, Hassanpour-ezatti M. Introducing an Integro-Differential Equation Model for Spread of Addictive Drugs abuse. اعتيادپژوهي. 2017; 10 (40) :255-266
URL: http://etiadpajohi.ir/article-1-1002-en.html
Shahed University
Abstract:   (2551 Views)

Objective: As drugs use spreading has grown worldwide and depends on social interactions of addicted individuals on another people. The aim of this paper is to introduce an integro-differential equation model for drugs use spread among people of the observed population. Method: The connection structures of the discrete systems tend to be richer than that of the integro-differential equation model. In this research the index of drugs user considered with peer influence. Results: In this paper, in addition to introduce a simple discrete models for spread of addictive drugs abuse, a new switch model and an integro-differential equation model is introduced that avoid from inertia in old models related to the spread of addictive drugs use problem. Conclusion: Analyzes on discrete network models for spread of addictive drugs abuse is done and the mathematical equation was introduced for diffusion of addictive drugs abuse by considering individuals resilience and peer influence.

Full-Text [PDF 421 kb]   (725 Downloads)    
Type of Study: Research | Subject: Special
Received: 2016/01/6 | Accepted: 2017/04/25 | Published: 2017/05/8

Add your comments about this article : Your username or Email:

Send email to the article author

© 2020 All Rights Reserved | research on addiction

Designed & Developed by : Yektaweb